# SDR UALA2013041502571

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 71,169 hours, 9,939 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG "ENGINE REVERSER R" DISPLAYED.  STATUS MSG CAME BACK AGAIN AFTER R-ENG REVERSER OPS.  RIGHT ENGINE REVERSER DEACTIVATED PER MEL.
